# SDR CA041207001

- Difficulty date: December 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 2067081
- Condition: Burned
- Location: Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) AN OPERATOR HAS FOUND BURNED PINS ON THE LT SIDEWALL LIGHTING CONNECTOR 3320-P39/J39. DUE TO THE PLUG DAMAGE THEY WILL REPLACE THE CONNECTOR AND THE BURNED PIN OR PINS SHOWING SIGNS OF OVERHEATING.
